# SDR CA130308010

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,151 hours
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: BF10010005
- Condition: Overheated
- Location: Lavatory
- Part time: 21,648 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT ONE MINUTE AFTER TAKEOFF THE CREW RECEIVED A LAVATORY SMOKE INDICATION IN THE COCKPIT. THERE WAS ALSO A ODOR REPORTED IN THE LAVATORY BUT NO VISIBLE SMOKE. THE SMOKE INDICATION WENT OFF AFTER ABOUT 3 MINUTES.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INVESTIGATION WAS EXTENSIVE AND FINALLY DISCOVERED A BURN MARK ON THE LAVATORY WALL BEHIND THE PASSENGER ORDINANCE SIGN.  BASED ON SIMILAR DISCOLORATION DISCUSSED SL RJ-SL-25-004, OUR ENGINEERING DEPARTMENT PROVIDED AN ERVA, RJ2-3324-A13082, FOR REPAIR OF THE AREA. THIS WAS A REPEAT OCCURRENCE PREVIOUSLY DOCUMENTED ON SDR 20130219003.  ORDNANCE SIGN, PN BF1-0010-005, IPC 33-24-04, FIG 1C-4.
